Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red itchy bumps appeared all over the body. Diagnosed with urticaria. What is causing this?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5491 Questions
Question
dr. my daughter is 10 years old. Yesterday suddenly red eruptions appeared in her whole upper body with severe itching. Local doctor said it is Urticaria. They given injection of AVIL + DECON 1 ml each. Her eruptions disappeared. Should I go for any further medication? How can I know the root cause of this eruptions? We are in the valley of srinagar. Can change of weather be the reason of this ?
Posted Sat, 3 Nov 2012 in Skin Hair and Nails
 
 
Answered by Dr. Sudhir Kumar 2 hours later
Hi,
Thank you for contacting Healthcare magic.

The fact that she improved with the treatment makes the diagnosis to be correct- urticaria. It is very reassuring to know that she has completely recovered.

Common reasons for urticaria include allergy to dust or pollen grains (from flowers), certain foods, etc.

However, it may be difficult at times to find out the exact reason for the same.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Follow-up: Red itchy bumps appeared all over the body. Diagnosed with urticaria. What is causing this? 10 hours later
Should I go for some anti allergic medicines to prevent further attack of Urticaria ?
 
 
Answered by Dr. Sudhir Kumar 51 minutes later
Thank you for getting back.
As this is the first episode and her skin lesions have totally subsided, no medications may be given now.
However, if she develops them again, a course of cetrizine or levocetrizine may be required.
I hope it clarifies.
Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor